# SDR SWAA2021072937008

- Difficulty date: December 15, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; FWD CORNER THRESHOLD CRACKED / FWD CARGO DOOR CUTOUT FORWARD CORNER THRESHOLD WAS REPAIRED ON BACK SHOP W/O 41705/1400/0001 SERIAL NO 8005461 IAW SRM 53-30-15-2R-1 STEP 4B(4)
